# SDR DALA13043163140

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241EF DELAMINATED OUT OF LIMITS IAW SRM53-02-00, FIG 102.   FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209 & DWG 3D2540640.
